ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The projective plane, J-holomorphic curves and Desargues' theorem

Gadgil, Siddhartha (2013) The projective plane, J-holomorphic curves and Desargues' theorem. In: COMPTES RENDUS MATHEMATIQUE, 351 (23-24). pp. 915-920.

[img] PDF
com_ren_mat_351_23-24_915_2013.pdf - Published Version
Restricted to Registered users only

Download (215kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.crma.2013.10.022


By a theorem of Gromov, for an almost complex structure J on CP2 tamed by the standard symplectic structure, the J-holomorphic curves representing the positive generator of homology form a projective plane. We show that this satisfies the Theorem of Desargues if and only if J is isomorphic to the standard complex structure. This answers a question of Ghys. (C) 2013 Published by Elsevier Masson SAS on behalf of Academie des sciences.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER, FRANCE
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 17 Feb 2014 09:07
Last Modified: 17 Feb 2014 09:07
URI: http://eprints.iisc.ac.in/id/eprint/48382

Actions (login required)

View Item View Item